Home > Research > Publications & Outputs > The edge-chromatic class of regular graphs of d...

Keywords

View graph of relations

The edge-chromatic class of regular graphs of degree 4 and their complements

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1987
<mark>Journal</mark>Discrete Applied Mathematics
Issue number2
Volume16
Number of pages10
Pages (from-to)125-134
Publication StatusPublished
<mark>Original language</mark>English